| Model Number |
Ø8X 20MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via phone that an ar-4020c-08 biocomposite screw would break apart while tightening.This occurred during use in a case with no patient effect.Case was completed using a different screw size.All fragments able to be removed.20 minute delay.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed use error due to user-applied excessive mechanical forces and/or not completely seating the screwdriver within the biocomposite interference screw.The dfu for this device has the following precaution: 6.Bio-absorbable interference screw only: it is important to completely seat the screwdriver to prevent potential stripping of the hex and/or screw fracture during insertion or removal.